# SDR ASAA2014120409874

- Difficulty date: December 4, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 29,728 hours, 8,924 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Fluctuates
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FLUCTUATING . ACFT GROUNDED.  ACCOMPLISHED APU BITE IAW FIM 49-60, TASK 801.  NO CURRENT FAULTS.  FAULT HISTORY SHOWS MESSAGE NR 49-11019, POWER INTERRUPT. INPUT MONITORING PARAMETERS: DELTA PRESS: 6.1 PSID, TOTAL PRESS: 21.0 PSIA, INLET PRESS: 14.5 PSIA, INLET TEMP: 5.1C, FUEL TMC: 119 MA. ACCOMPLISHED ALTERNATE DEACTIVATION REF CH5, TABLE 3, ITEM 1.  ACCOMPLISHED MEGGER OF APU HARNESS CONNECTORS: P18, P19, P20, P21. NO FAULTS DETECTED.  REF WDM 49-62-12, 49-52-31,49-71-21.  DURING INSPECTION FOUND CONTAMINATION ON GROUND STRAPS: M83413-8-G016BB, M83413-8-G007BB.  REQUIRES REPLACEMENT.  REPLACED INLET TEMP SENSOR REF AMM 49-61-31. P21 CONNECTOR HAS CONTAMINATION AND REQUIRES REPLACEMENT.  REPLACED P-21 CONNECTOR IAW CHAP 20 & WDM 49-71-21. ACCOMPLISHED APU OPS TEST IAW AMM 49-11-00-710-801 AND APU BITE PROCEDURE AMM 49-61-00-700-801, NO DEFECTS NOTED.  VERIFIED EXTENSIVE CORROSION AT BONDING CABLES M83413-8-G016BB, M83413-8-G007BB, AND CONNECTOR P21. GROUNDING STRAPS ARE ADHERED TO PHENOLIC COMPRESSOR COVER. ALSO EXTENSIVE CORROSION ON MOST GROUNDING CABLES THROUGH OUT APU WIRING HARNESS. RECOMMEND APU REPLACEMENT.  ON DEFERRAL.
